MathSciNet Relay Station
MathSciNet bibliographic data
MR2067125 35K57 (35H10 35J70 35K65 35K70)
Pascucci, Andrea; Polidoro, Sergio On the Harnack inequality for a class of hypoelliptic evolution equations. Trans. Amer. Math. Soc. 356 (2004), no. 11, 4383–4394.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement